BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Natural and extended formulations for the Time-Dependent Traveling Salesman Problem

Participants in the publication
Maria Teresa Godinho (Author)
Luis Gouveia (Author)
Dep. Estatística e Investigação Operacional
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Pierre Pesneau (Author)

Date of Publication
2014-02

Where published
Discrete Applied Mathematics

Publication Identifiers
ISSN - 0166-218X

Publisher
Elsevier BV

Volume
164

Number of pages
15
Starting page
138
Last page
153

Document Identifiers
DOI - https://doi.org/10.1016/j.dam.2011.11.019
URL - http://dx.doi.org/10.1016/j.dam.2011.11.019


Export

APA
Maria Teresa Godinho, Luis Gouveia, Pierre Pesneau, (2014). Natural and extended formulations for the Time-Dependent Traveling Salesman Problem. Discrete Applied Mathematics, 164, 138-153. ISSN 0166-218X. eISSN . http://dx.doi.org/10.1016/j.dam.2011.11.019

IEEE
Maria Teresa Godinho, Luis Gouveia, Pierre Pesneau, "Natural and extended formulations for the Time-Dependent Traveling Salesman Problem" in Discrete Applied Mathematics, vol. 164, pp. 138-153, 2014. 10.1016/j.dam.2011.11.019

BIBTEX
@article{45020, author = {Maria Teresa Godinho and Luis Gouveia and Pierre Pesneau}, title = {Natural and extended formulations for the Time-Dependent Traveling Salesman Problem}, journal = {Discrete Applied Mathematics}, year = 2014, pages = {138-153}, volume = 164 }